# SDR TSAA9951049

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE REAR SPAR CORROSION AT APPROXIMATELY RS 156.00 VERTICAL STABILIZER RIGHT HAND SIDE.  REPAIRED PER ECO 2509R5 PART 2.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
